# SDR V6NA2012041000001

- Difficulty date: April 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N88V
- Make and model: Lear 60LEAR
- Aircraft serial: 155
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6000100184
- Condition: Cracked
- Location: Hydraulic System
- Part time: 8,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FLIGHT CREW NOTICED HYDRAULIC FLUID ON BELLY OF ACFT.  MX DISCOVERED A .8750 INCH CRACK ON THE HYD LINE THAT CONNECTS MAIN SYS RETURN FILTER & HYD RESERVOIR (RETURN SIDE).  COULD NOT DETERMINE THE CAUSE OF DEFECT, ALL SUPPORTING CLAMPS IN PLACE & IN GOOD CONDITION.  NUTS ON EACH END OF LINE PROPERLY TORQUED, NO INTERFERENCE OR TOUCHING OF ANY PART OF ACFT & AFFECTED LINE, NO CORROSION PRESENT.  CRACK LOCATED ON INTERMEDIATE RADIUS, OF THIRD BEND FROM FILTER HOUSING.  CRACK RAN LATTERLY ON BOTTOM SIDE OF TUBE.
